advertisement
Question
Posted by: Mimmy | 2009-10-02

Wetness

My fiance is complaining that I am very wet,even before he could caress or kiss me.I have been on the pill for 5 months,am using Nordette contraceptives I don' t know if that has anything to do with that.I had never used contraceptives before,my gynae suggested the pill because I was menstruating non stop,so it was either contraceptives or fertility pill to control the flow.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not usually cause wetness. This is probably a sign of arousal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bron | 2009-10-05

If you are " wet"  becoz of constant discharge, then i can suggest you get a douche kit from Dischem. Its a plastic bottle with an extended nozzle type spout which I use every morning and every night with water to squirt out all the fluid. This keeps me dry and comfortable and I have used it for years. My gynae says its perfectly safe, as long as I dont put chemicals in the water. Also try putting a little powder on your underwear.

Reply to Bron

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement